Nytol Liquid Diphenhydramine Caramel Flavour is a Caramel flavoured liquid for short-term mild hypnotic (sleep aid) for adults. It is suitable for adults over the age of 16 who are struggling with insomnia and need help to get a good night’s sleep.
Key features of Nytol Liquid Diphenhydramine Caramel Flavour
- Use in the relief of temporary sleep disturbances
- Contains the active ingredient Diphenhydramine hydrochloride 10mg/5ml
- Caramel Flavour liquid
To be used as a sleep aid in adults only.
Not to be given to anyone under the age of 16
Uses / Instructions
- 10 to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved.
- Do not take a repeat dose in the same night.
Not recommended as a sleep aid in children under 16 years of age.
If you take more Nytol Liquid Caramel Flavour 10mg/5ml oral solution than you should: Seek medical attention as soon as possible. When seeking medical advice, you should, if possible, take the medicine and its leafet with you provided it doesn’t cause a delay. If you have any further questions on the use of this medicine, ask your doctor or pharmacist
Like all medicines, Nytol Liquid can cause side effects, although not everyone will experience them. If you experience any of the following discontinue use immediately and contact your doctor as these symptoms may be signs of an allergic reaction:
- Difficulty breathing or shortness of breath, swelling of the face, mouth or throat
- Rash, hives
The active substance is:
- diphenhydramine hydrochloride, 10mg in 5ml.
The other ingredients are:
purified water, sucrose, sodium saccharin, propylene glycol, glycerin, parahydroxy benzoates (methyl E218, ethyl E214, propyl E216 & butyl), caramel favouring, colouring (caramel E150).
In addition to the active ingredient, some of the other ingredients in this medicine may affect some individuals: This medicine contains 1.66g of sucrose in 5ml. This should be taken into account in patients with diabetes mellitus. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product This medicine contains 260mg propylene glycol in each 5ml. This medicine contains Parahydroxybenzoates (methyl E218, ethyl E214, propyl E216 & butyl) which may cause allergic reactions (possibly delayed). This medicine contains less than 1 mmol sodium (23 mg) per 5 ml, that is to say essentially ‘sodium-free’.